DSpace
 

EPrints@IIT Delhi >
Faculty Research Publicatons  >
Electrical Engineering >

Please use this identifier to cite or link to this item: http://eprint.iitd.ac.in/handle/2074/1767

Title: Necessary and sufficient condition for uniqueness of solutions of certain piecewise linear resistive networks containing transistors and diodes
Authors: Prasad, V C
Keywords: piecewise linear
monotonic
Issue Date: 1992
Citation: Electronics Letters, 28(13), 1231 - 1232p.
Abstract: Equations of the form F(x)=f(x)+Ax=y where f(x)=[f1(x1 ) f2(x2) . . . f n(xn)]T, A is a P 0 matrix and for all i=1,2, . . ., n, fi(xi), are monotonic and piecewise linear but not necessarily strictly monotonic, are studied. Such networks are shown to have a unique solution if the Jacobian determinant has the same sign in all the regions. This is much more general than several sufficient conditions available in the papers by Sandberg and Willson (1969) and by Chien (1977). Furthermore it is not possible to improve this any further as the condition is both necessary and sufficient. A new sufficient condition is proposed to quickly check the sign condition on the Jacobians
URI: http://eprint.iitd.ac.in/dspace/handle/2074/1767
Appears in Collections:Electrical Engineering

Files in This Item:

File Description SizeFormat
prasadnec1992.pdf35.14 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback